# SDR FDEA202011112827

- Difficulty date: November 11, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 8,874 hours, 3,559 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD LATCH BEAM MISSING NUTPLATE.  REMOVED NR 2 PYLON INBOARD LATCH BEAM, IAW B767 SRM 54-52-71-2R.  REPAIRED LATCH BEAM, IAW B767-SRM 54-52-71-2R.  REINSTALLED NR 2 PYLON INBOARD LATCH BEAM, IAW B767 SRM 54-52-71-2R.
